# SDR IPXA2025103185179

- Difficulty date: October 27, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Bracket
- Part number: A5341046120201
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 144FR AREA, AFT BRACKET BROKEN.  SUPPORT FAIRING WAS INSTALLED IAW A300/600 SRM 51-40-21.  REVIEWED
